# SDR HALA2014090900131

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 46,464 hours, 8,345 cycles
- System (JASC): 3400 · Navigation System
- Part: Computer
- Part number: 6227999003
- Part serial: 1642
- Condition: Malfunctioned
- Location: Eicas
- Part time: 45,528 hours, 8,293 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 2200 FT EQUIPMENT COOLING VALVE LIGHT ILLUMINATED AND EICAS MESSAGE FWD EQUIPMENT VAL DISPLAYED, ACFT DIVERTED.  FOUND OVERBOARD EXHAUST VALVE NOT COMPLETELY  MANUAL CRANK VALVE TO FULL CLOSE PAST OVERCENTER LOCK IAW AMM 21-58-00.  R & R UPPER EICAS COMPUTER IAW AMM 31-41-01.  OPS CHECK NORMAL.
